Title: Primitive linear series on curves
Authors: Coppens, Marc ×
Keem, C
Martens, G #
Issue Date: 1992
Publisher: Springer
Series Title: Manuscripta Mathematica vol:77 issue:2-3 pages:237-264
Abstract: In this paper we study a new numerical invariant l of curves C which is related to the primitive linear series on C. (Primitive series - defined below - are the essential complete and special linear series on C.) The curves with l less-than-or-equal-to 3 are classified, and it is shown that for a given value of l the curve is a double covering if its genus is sufficiently high. The main tool are dimension theorems of H. Martens-Mumford-type for the varieties of special divisors of C, and we prove two refinements of these theorems.
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science